Certain subclasses of analytic functions associated with fractional $q$-calculus operators

  • Sunil Dutt Purohit
  • Ravinder Krishna Raina

Abstract

We first define the $q$-analogue operators of fractional calculus which are then used in defining certain classes of functions analytic in the open disk. The results investigated for these classes of functions include the coefficient inequalities and some distortion theorems. The results provide extensions of various known results in the $q$-theory of analytic functions. Special cases of our results are pointed out briefly.
Published
2011-09-01
How to Cite
Purohit, S. D., & Raina, R. K. (2011). Certain subclasses of analytic functions associated with fractional $q$-calculus operators. MATHEMATICA SCANDINAVICA, 109(1), 55-70. https://doi.org/10.7146/math.scand.a-15177
Section
Articles